Hokkaido Mathematical Journal

Log Néron models over surfaces, II

Chikara NAKAYAMA

Full-text: Access by subscription

Abstract

We prove that an admissible normal function over a surface and the zero section simultaneously extend to sections of a log Néron model. This gives a new proof of the surface base case of the algebraicity of zero loci of admissible normal functions.

Article information

Source
Hokkaido Math. J., Volume 44, Number 3 (2015), 365-385.

Dates
First available in Project Euclid: 1 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1470053369

Digital Object Identifier
doi:10.14492/hokmj/1470053369

Mathematical Reviews number (MathSciNet)
MR3532114

Zentralblatt MATH identifier
0910.68007

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 14D07: Variation of Hodge structures [See also 32G20] 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]

Keywords
Hodge theory log geometry Néron model admissible normal function

Citation

NAKAYAMA, Chikara. Log Néron models over surfaces, II. Hokkaido Math. J. 44 (2015), no. 3, 365--385. doi:10.14492/hokmj/1470053369. https://projecteuclid.org/euclid.hokmj/1470053369


Export citation